Faculty Publications

Title

Cohen-Kuznetsov liftings of quasimodular forms

Document Type

Article

Keywords

Cohen-Kuznetsov liftings, Jacobi-like forms, Modular forms, Quasimodular forms

Journal/Book/Conference Title

Acta Arithmetica

Volume

171

Issue

3

First Page

241

Last Page

256

Abstract

Jacobi-like forms for a discrete subgroup of ΓSL(2-ℝ)are formal power series which generalize Jacobi forms, and they correspond to certain sequences of modular forms for Γ. Given a modular form Γ, a Jacobilike form can be constructed by using constant multiples of derivatives of as f coefficients, which is known as the Cohen-Kuznetsov lifting of f. We extend Cohen-Kuznetsov liftings to quasimodular forms by determining an explicit formula for a Jacobilike form associated to a quasimodular form.

Original Publication Date

1-1-2015

DOI of published version

10.4064/aa171-3-3

Share

COinS